Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Functions operating from a complex Banach space to its real part


Author: Eggert Briem
Journal: Proc. Amer. Math. Soc. 125 (1997), 861-867
MSC (1991): Primary 46E15, 46J10
MathSciNet review: 1363450
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider functions operating from a complex Banach function space to its real part. We show among other things, that if $|b|\in {\rm Re}B$ for all $b$ in an ultraseparating Banach function space $B$, then Re$B=C_ { \mathbf {R}}(X)$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46E15, 46J10

Retrieve articles in all journals with MSC (1991): 46E15, 46J10


Additional Information

Eggert Briem
Affiliation: Science Institute, University of Iceland, Dunhaga 3, 107 Reykjavik, Iceland
Email: briem@rhi.hi.is

DOI: http://dx.doi.org/10.1090/S0002-9939-97-03655-1
PII: S 0002-9939(97)03655-1
Keywords: Operating functions, function space, ultraseparation
Received by editor(s): March 9, 1995
Received by editor(s) in revised form: October 4, 1995
Communicated by: Theodore W. Gamelin
Article copyright: © Copyright 1997 American Mathematical Society